Jacobi fields on the manifold of Gamma exponential
Abstract
In this paper, the Gamma exponential distribution is treated as a statistical manifold and the geometric structures of Gamma exponential manifold are considered. First, we de- fine a Riemannian metric and introduce the a - connections and the a - curvature tensor. Then, the Jacobi field on the Gamma exponential manifold has been considered to investigate the instability of the geodesics in view of differential geometry. Moreover, some examples are given to illustrate our results.
RAS ID
36835
Document Type
Journal Article
Date of Publication
2019
School
School of Science
Copyright
subscription content
Publisher
Taylor & Francis
Comments
Arif, M. S., Zhang, E., & Sun, H. F. (2019). Jacobi fields on the manifold of Gamma exponential. Journal of Interdisciplinary Mathematics, 22(5), 609-619. https://doi.org/10.1080/09720502.2015.1026462